Long time viewer. First time posting so I am sorry if this is the wrong forum for such a question. But what I am wondering if is there a way to tell if you have been given fake oxycodone? Or just possibly bad oxycodone? A little bit of background information I have been getting oxycodone and hydrocodone from a friend of mine for a few months now. Seems to always be reliable up until now I think. Over the last few months my tolerance has went up considerably. I used to do 10-15 mg of hydro to feel good but now hydro doesnt do anything for me except keep away withdrawals. Unless I take a considerable dose. I have been doing 30mg oxycodone 2 times a day for a couple months now. Sometimes that doesnt even really make me chill. So last week I get some watson 932's from my friend as usual. The first time I take them I dont remember feeling anything. The next day I take them and it seems like nothing again for a few hours and then all the sudden they knock me on my ass like nothing I have ever taken. No euphoria, no energy, none of the usual things I have come to expect from my past oxy use. They just made me super tired but not in a good relaxed way. Like an agitated tired. So I continue to take these 932's over the next few days and side effects I have never had before start. Headaches, chest pain, heartburn, pain in my side, extremely tired and no good feelings at all. 30 mg's of oxy has never knocked me on my ass before. My tolerance couldnt of just went away right? I even ended up in the emergency room one day from the feelings these pills gave me. I thought maybe there was something wrong with me but im starting to think it might be the pills. But im not going through withdrawals so if they were fake they would have to have some form of an opiate in them right? My only method of testing them so far was to do a CWE and see what the water tasted like knowing the bitter taste that opiates have. I have only done a CWE on hydro and this tasted nothing like the hydro CWE's I have done. Not that bitter opiate taste just bad tasting. So is there any other way of testing these pills other than sending them off to a lab? Can opiates all the sudden change the way they make you feel? One day 30mg makes me chill and have lots of energy the next it makes my chest hurt, gives me heartburn, gives me a headache, and just overall makes me sick. I have gotten some reliable hydros from a friend and I am going to try those tomorrow and see if all opiates make me feel this way now or if it is just those 932's.